Skip to Main content Skip to Navigation
Journal articles

Approximating the 2-Interval Pattern problem

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619740
Contributor : Stéphane Vialette <>
Submitted on : Tuesday, September 6, 2011 - 5:28:57 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00619740, version 1

Citation

Maxime Crochemore, Danny Hermelin, Gad Landau, Dror Rawitz, Stéphane Vialette. Approximating the 2-Interval Pattern problem. Theoretical Computer Science, Elsevier, 2008, 395 (2-3), pp.283-297. ⟨hal-00619740⟩

Share

Metrics

Record views

214